# SDR SCNA99511

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, SEAT TRACK AT LBL 24 BS 344 480 WAS FOUND FOUND TO HAVE CORROSION AROUND FASTENER HOLES UPPER SURFACE.  SEAT TRACK REMOVED AND REPLACED FROM STATION 344 TO 480 PER SRM 53105.  TREATED AND PRIMED PER SRM 512110.  INSTALLED PER SRM 53105.
